# SDR MASA200500662

- Difficulty date: August 21, 2005
- Submitted: October 19, 2005
- Operation: Air carrier
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 3,281 hours, 2,259 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6634 SMF - PAX DOOR FLOOR EMERGENCY LIGHTING SIGN HAS 2 MISSING BULBS IN DIFFERENT LOCATIONS INOP.  MX RELAMPED.
